# SDR 0600553131

- Difficulty date: March 9, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 13,062 hours, 6,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 37603918
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM TEST INOP.  REMOVED AND REPLACED FORWARD LEFT AND AFT LEFT POWER SUPPLY UNITS, 31-3350-9-0001 (S/N 3760 / 3918 OFF).
